# SDR UALA2012062903426

- Difficulty date: June 23, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 70,855 hours, 26,492 cycles
- Engine: Pwa PW2037
- Engine time: 3,200 hours, 19,975 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Chipped
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP ON RIGHT ENGINE FAN BLADE MAINT TEXT: NICK MEASURES .375 OF AN INCH FROM THE BLADE TIP ON THE LEADING EDGE AND IS .046 IN DEEP.  DAMAGE IS WITHIN AREA 1 PER MM 72-31-02 PAGE 622 REF FIGURE 608 & 609.  NO VISIBLE TEARS OR CRACKS.  MAY CONTINUE IN SERVICE FOR 25 HOURS MAXIMUM AND THE BLADE REPAIR AND EDDY CURRENT MUST BE ACCOMPLISHED PER MM 72-31- 02-801.  BLADE IS MARKED.  PTT 70847 REPAIR IAW AMM 72-31-02.  ACCOMPLISHED FINAL CHECK OF THE BLADE BLEND REPAIR REF AMM 72-31-02.
